MathSciNet Relay Station
MathSciNet bibliographic data
MR243391 (39 #4713) 47.80
Berger, Melvyn S. On one parameter families of real solutions of nonlinear operator equations. Bull. Amer. Math. Soc. 75 1969 456–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement